# SDR AUS20030842

- Difficulty date: August 15, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Cessna A150K
- Engine: Cont O200A
- Propeller: Amtr C8289
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 04320041
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 8,888 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILISER BRACKET CRACKED AROUND NUT PLATES.
